# SDR DXTA200400390

- Difficulty date: September 12, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600315
- Aircraft time: 8,762 hours, 7,054 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: B-Nut
- Condition: Loose
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING TAXI ON CO-PILOTS SIDE, LT BRAKE PEDAL GOES NEARLY TO THE FLOOR BEFORE BRAKING ACTION IS FELT. INSPECTED ALL BRAKE MASTER CYLINDERS, FOUND PILOT LT PEDAL MASTER LEAKING.  TIGHTENED B-NUT AND BLED BRAKE SYSTEM, NO LEAKS ON OTHER MASTER CYLINDERS OR ON BRAKES, SERVICED BRAKE RESERVOIR. TAXIED AIRCRAFT WITH PILOTS BRAKES OPERATING NORMALLY IAW 560 MM CHAPTER 32-42-02.
